None found.

  • Size

    36 ct

    Description

    Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number. Misc: Pain reliever (NSAID). Chewable low dose. Aspirin regimen. Compare to Bayer Chewable Low Dose Aspirin active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Bayer Chewable Low Dose Aspirin). Does not contain gluten. Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163233515

    SKU/UPC

    4116323351

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    32 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Aspirin regimen. Safety coated aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843061323

    SKU/UPC

    31284306132

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    20 ct

    Description

    Tylenol® Regular Strength Liquid Gels. Acetaminophen. Pain reliever fever reducer. *Liquid-filled capsules. 325mg each. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Heritage of care Tylenol. History of relief. How can we help 1-877-895-3665. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. ©McNeil-PPC, Inc. 2015.

    Identifier

    00300450487209

    SKU/UPC

    30045048720

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    120 ct

    Description

    Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 - 86 degrees F (15 - 30 degrees C). See end flap for expiration date and lot number. Misc: Compare to Bayer Low Dose Aspirin active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC). Delayed release. Safety coated. Aspirin regimen. Does not contain gluten. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com.

    Identifier

    00041163230095

    SKU/UPC

    4116323009

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    36 ct

    Description

    Bayer Asprin Regimen Low Dose Orange Flavored Chewable Tablets. Pain Reliever. Aspirin (NSAID) pain reliever. 81mg. 36 tablets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg orange chewable aspirin. Questions 1-800-331-4536 or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843131057

    SKU/UPC

    31284313105

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    36 ct

    Description

    Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See end flap for expiration date and lot number. Misc: Pain reliever (NSAID). Compare to Bayer Chewable Low Dose Aspirin active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Bayer Chewable Low Dose Aspirin). Aspirin regimen. Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Questions or comments? 1-877-932-7948.

    Identifier

    00041163256064

    SKU/UPC

    4116325606

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    120 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Safety coated aspirin. Aspirin regimen. For adult use. Often recommended by doctors for adult aspirin regimen use. Small, easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST). Made in Spain.

    Identifier

    00312843536371

    SKU/UPC

    31284353637

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID)/Pain reliever. Caffeine/Pain reliever aid. Fast relief at the site of pain. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST). Made in the USA of US & imported materials.

    Identifier

    00312843510500

    SKU/UPC

    31284351050

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID). Pain reliever/Fever reducer. The wonder drug. Safe pain relief plus lifesaving benefits. Questions or comments? 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555372

    SKU/UPC

    31284355537

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Pain reliever/fever reducer. Aspirin free. Compare to Regular Strength Tylenol Tablets active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Regular Strength Tylenol Tablets). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

    Identifier

    00041163471597

    SKU/UPC

    4116347159

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    300 ct

    Description

    Other Information: Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Misc: Pain reliever/fever reducer (NSAID). Compare to Bayer Aspirin active ingredient (This product is not manufactured or distributed by Bayer Health Care LLC, distributor of Bayer Aspirin.). Temporarily relieves headaches and everyday aches & pains. For adults. Gluten free. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. Supervaluprivatebrands.com.

    Identifier

    00041163230088

    SKU/UPC

    4116323008

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    8 ct

    Description

    Other Information: Read the directions and warnings before use. Keep the carton. It contains important information. Store at 68-77 degrees F (20-25 degrees C). Protect from moisture and light. Misc: Famotidine tablets, 20 mg (acid reducer). Just one tablet prevents & relieves heartburn due to acid indigestion. Compare to Maximum Strength Pepcid AC active ingredient (this product is not manufactured or distributed by Merck & Co., Inc., owner of the registered trademark Pepcid AC). Tips for Managing Heartburn: Do not lie flat or bend over after eating; do not wear tight-fitting clothing around the stomach; do not eat before bedtime; raise the head of your bed; avoid heartburn causing foods such as rich, spicy, fatty or fried foods, chocolate, caffeine, alcohol, and certain fruits and vegetables; eat slowly and avoid big meals; if overweight, lose weight; quit smoking. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Supervalu quality guaranteed. Questions or comments? 1-877-932-7948. Gluten free.

    Identifier

    00041163439788

    SKU/UPC

    4116343978

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    125 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Pain reliever (NSAID) (nonsteroidal anti-inflammatory drug). Compare to Ecotrin 325 mg Regular Strength Aspirin active ingredient (This product is not manufactured or distributed by GlaxoSmithKline, distributor of Ecotrin 325 mg Regular Strength Aspirin.). Safety coated. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

    Identifier

    00041163432239

    SKU/UPC

    4116343223

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    120 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Misc: Adult aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone). Safety coated pain reliever (NSAID). America's aspirin. Doctor recommended. 100 years. stjosephaspirin.com. Taking care of American families for over 100 years. St. Joseph is America's aspirin. Gluten free. Easy to swallow coated tablets. Coating helps protect against stomach upset. Questions or comments? Call 1-855-785-6381 weekdays 9 AM to 5 PM EST.

    Identifier

    00816526010016

    SKU/UPC

    81652601001

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St Joseph
  • Size

    300 ct

    Description

    Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 - 86 degrees F (15 - 30 degrees C). See end flap for expiration date and lot number. Misc: Compare to Bayer Low Dose Aspirin active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Bayer Low Dose Aspirin). Pain reliever (NSAID). Delayed release. Safety coated. Aspirin regimen. Does not contain gluten. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

    Identifier

    00041163256248

    SKU/UPC

    4116325624

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    24 ct

    Description

    Other Information: Store at 20-25 degrees C (68-77 degrees F). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, asipirin (NSAID) and diphenhydramine citrate. Caffeine-free. Non-habit forming. Visit us at www.excedrin.com. Questions or comments? 1-800-452-0051.

    Identifier

    00300672056245

    SKU/UPC

    30067205624

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    24 ct

    Description

    Other Information: Each powder contains: potassium 55 mg. Store below 77 degrees F (25 degrees C). Misc: Aspirin (NSAID) - pain reliever - fever reducer. Caffeine - pain reliever aid. For pain due to headaches. Temporary relief of minor body aches & fever. www.bcpowder.com. A Prestige Brands company. Questions or comments? 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037103729

    SKU/UPC

    4203710372

    Manufacturer

    Medtech

    Brand

    BC
  • Size

    200 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Aspirin regimen. Safety coated aspirin. For Adult Use: Often recommended by doctors for adult aspirin regimen use. Small-easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST). Made in Spain.

    Identifier

    00312843536401

    SKU/UPC

    31284353640

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Description

    Genuine aspirin. Bayer®. Aspirin (NSAID) pain reliever/fever reducer. The Wonder Drug®. Safe pain relief plus lifesaving benefits. 325mg. 100 coated tablets. Uses: Temporarily relieves: Headache. Muscle pain. Toothache. Menstrual pain. Pain and fever of colds. Minor pain of arthritis. Questions or comments 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Bayer, the Bayer Cross and The Wonder Drug are registered trademarks of Bayer.

    Identifier

    00312843536357

    SKU/UPC

    31284353635

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Questions or comments? 1-800-395-0689 (Mon-Fri 9 am - 5 pm EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866105059

    SKU/UPC

    32586610505

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    100 ct

    Description

    Bayer® Aspirin Regimen Aspirin [NSAID] Pain Reliever Safety Coated Caplets. 325 mg. 100 enteric coated caplets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief. Ask your doctor about other uses for Bayer safety coated 325 mg Aspirin. Questions or comments 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843555655

    SKU/UPC

    31284355565

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    36 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843132313

    SKU/UPC

    31284313231

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer